# SDR IPXA09556735

- Difficulty date: July 6, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Damaged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 RT APU DOOR SKIN EDGE DAMAGED AT AFT LOCK.  REPAIRED DOOR IAW SRM 52-40-01-2R5.
